# SDR USAA2009030990527

- Difficulty date: March 6, 2009
- Submitted: March 9, 2009
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 25,097 hours, 8,980 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 3864
- Condition: Low Pressure
- Location: Rt Door
- Part time: 25,097 hours, 8,980 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 1538 - PHX - EMERGENCY EQUIPMENT - CIDS LIGHT FORWARD FLIGHT ATTENDANT PANEL.  MAINTENANCE SERVICED RT DOOR ASSIST MID CABIN PER AIRBUS MAINTENANCE MANUAL 52-10-00-614-001.
